# SDR GLBA20110907F

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 32,753 hours, 42,965 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE INSTRUMENT EMERGENCY LIGHT ON THE CA'S SIDE BURNED OUT.  MX REPLACED THE BULB PN: 1864, IAW BMM 33-10-04, OPS CK GOOD.
